MAUDE Adverse Event Report: ENDOLOGIX (TRIVASCULAR, INC) OVATION IX; ILIAC LIMB

ENDOLOGIX (TRIVASCULAR, INC) OVATION IX; ILIAC LIMB
Model Number TV-IL1418160-J
Medical Device Problem Codes Complete Blockage (1094); Improper or Incorrect Procedure or Method (2017); Malposition of Device (2616)
Health Effect - Clinical Codes Failure of Implant (1924); Occlusion (1984)
Date of Event 11/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot history records related to the subject device referenced in this complaint record were reviewed for potential contributing factors for the failure mode(s) described in this event.A review of the device quality records showed that the device(s) demonstrated compliance to established procedures and specifications at the time of manufacture.
 
Event or Problem Description
The patient was initially treated with ovation ix to treat an abdominal aortic aneurysm.The patient presented approximately 1-month post-op with left leg claudication.A cta scan revealed a total occlusion of the left iliac limb stent graft.The physician is planning to treat the patient by fem-fem bypass- right common fem to left common fem.The treatment has not yet been scheduled.The current patient condition was not initially reported.
 
Event or Problem Description
Subsequent to the initial report additional information was received reporting that re-intervention was performed in mid (b)(6) 2018; however, detailed information was not provided.
 
Additional Manufacturer Narrative
Based on the description of the event and provided medical records, clinical assessment confirmed the reported event of left iliac occlusion.The occlusion is most likely user and/or anatomy related due to the off label neck angle and the smaller left limb diameter at the superior stent margin, and/or placement of a second limb extension distally.Procedure related harms and the final patient disposition could not be determined.It was been reported that the patient had surgical intervention.The final patient status was not reported.In addition, clinical assessment determined that there was evidence to reasonable suggest a type ia endoleak via review of the one month post implant computed tomography scan.The type ia endoleak is most likely user related due to the off label neck angle.The review of manufacturing lot confirmed all devices met specifications prior to release.No additional investigations of this reported complaint are planned.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX (TRIVASCULAR, INC)
3910 brickway blvd.
santa rosa CA 95403
MDR Report Key8210923
Report Number3008011247-2019-00002
Device Sequence Number13867272
Product Code MIH
UDI-Device IdentifierM701TVIL1418160J1
UDI-Public+M701TVIL1418160J1/$$3210723FS07171850W
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Notification
Type of Report Initial,Followup
Report Date (Section B) 12/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/23/2021
Device Model NumberTV-IL1418160-J
Device Catalogue NumberTV-IL1418160-J
Device Lot NumberFS071718-50
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/03/2018
Supplement Date Received by Manufacturer04/16/2019
Initial Report FDA Received Date01/02/2019
Supplement Report FDA Received Date05/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX ILIAC LIMB (LN FS040518-61).; OVATION IX ILIAC LIMB (LN FS060718-44).; OVATION IX MAIN BODY (LN FS061218-29).
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age74 YR